Pseudo-Hermitian 2-type Legendre surfaces in the unit sphere $S^5$
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 251-260
https://doi.org/10.4134/CKMS.c180530
Published online January 31, 2020
Ji-Eun Lee
Chonnam National University
Abstract : In this paper, we show that it is Chen surfaces that non-minimal pseudo-Hermitian mass-symmetric 2-type Legendre surfaces in $S^5$. Moreover, we show that pseudo-Hermitian mass-symmetric 2-type Legendre surfaces in $S^5$ are the locally product of two pseudo-Hermitian circles.
Keywords : Legendre surface, Sasakian space forms, pseudo-Hermitian structure, 2-type, mass-symmetric
MSC numbers : Primary 53B25, 53C25
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd